# SDR DALA2016122410120

- Difficulty date: December 23, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 52,646 hours, 19,331 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION , FOUND HORIZONTAL STAB SKIN WITH A 2 INCH CRACK.   REPAIRED IAW SRM 55-10-01 REPAIR 3.
